MathSciNet Relay Station
MathSciNet bibliographic data
MR251088 (40 #4319) 17.10
Block, Richard E. Determination of the differentiably simple rings with a minimal ideal. Ann. of Math. (2) 90 1969 433–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement